2019
Том 71
№ 10

All Issues

Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics

Vlasyk H. M.

Full text (.pdf)


Abstract

We obtain the Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics.

Citation Example: Vlasyk H. M. Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics // Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 147-156.

Full text